Is It Safe to Take Benedryl After Radiesse?
- Asked by 9011anon
- 3 years ago
Is Taking Benadryl safe ater Radiesse
Answer: To my knowledge, there is no contraindication to taking Benadryl before or after Radiesse or any other fillers. Benadryl is an antihistamine with the most common
potential side effect being drowsiness. Basically, it is safe to take the Benadryl.
Safe to take benadryl after radiesse
There should be no interaction between the Benadryl and Radiesse. If you are taking it for an unrelated condition then it would make sense. If you are taking it for any swelling from the procedure that is not an allergic reaction, but just a manifestation of the injections, then it would not be expected to help the swelling.
You can take Benadryl after Radiesse
You certainly can take Benadryl after (or before) Radiesse injections. I would only avoid aspirin/advil type medications for a week or two before injections to reduce the risk of bruising.
Taking Benadryl after Radiesse
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.